MAUDE Adverse Event Report: ABBOTT CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)

ABBOTT CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Model Number DM3500
Medical Device Problem Codes Premature Discharge of Battery (1057); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that premature battery depletion was observed on the device.Additional information was requested but was not yet available.The patient was stable and will continue to be monitored; there were no adverse consequences.
 
Additional Manufacturer Narrative
Correction: upon review, the device should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.

Brand Name
CONFIRM
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22869050
Report Number2017865-2025-98338
Device Sequence Number15675813
Product Code MXC
UDI-Device Identifier05415067027320
UDI-Public(01)05415067027320(10)P000166408(17)240921
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/21/2024
Device Model NumberDM3500
Device Lot NumberP000166408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown